Alert archive / Texas / Tornado Warnings in 2009

Tornado Warning 11, NWS Fort Worth, TX

March 26, 2009Cooke County, Texas

NWS Fort Worth, TX issued this tornado warning at Mar 26, 2009, 7:40 PM CDT for Cooke County, Texas. It was in force for 50 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 26, 2009, 7:40 PM CDT (00:40 UTC)
Expired
Mar 26, 2009, 8:30 PM CDT
In force
50 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Cooke County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 138 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 26, 7:43 PM CDTHAIL 1.753 Wnw Muenster, TX
Mar 26, 8:32 PM CDTHAIL 23 Nw Muenster, TX
Mar 26, 8:34 PM CDTTORNADO3 W Muenster, TXREPORTED BY COOKE COUNTY FD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 26, 7:32 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.7 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2009-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 441 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2009-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 259 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
441 J/kg
Mixed-layer CIN
-163 J/kg
Mixed-layer LCL
1511 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
259 m²/s²
0-3 km storm-relative helicity
293 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KFWD 270040
TORFWD
TXC097-270130-
/O.NEW.KFWD.TO.W.0011.090327T0040Z-090327T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
740 PM CDT THU MAR 26 2009

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN COOKE COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 830 PM CDT

* AT 740 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A DEVELOPING
  TORNADO 5 MILES NORTHWEST OF MUENSTER...MOVING NORTHEAST AT 35 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

THIS DEVELOPING TORNADO MAY BE OBSCURED BY RAIN. IF YOU WAIT UNTIL
THE TORNADO IS VISIBLE BEFORE TAKING COVER IT WILL BE TOO LATE

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
THURSDAY EVENING FOR NORTH CENTRAL TEXAS.

&&

LAT...LON 3356 9694 3358 9748 3390 9748 3391 9746
      3384 9745 3383 9739 3389 9731 3388 9726
      3391 9719 3385 9716 3383 9720 3377 9719
      3373 9710 3380 9710 3382 9706 3385 9709
      3385 9702 3394 9700 3395 9694
TIME...MOT...LOC 0040Z 238DEG 30KT 3371 9741

$$


DUNN
4 follow-up statements
000 
WWUS54 KFWD 270050
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
750 PM CDT THU MAR 26 2009

TXC097-270130-
/O.CON.KFWD.TO.W.0011.000000T0000Z-090327T0130Z/
COOKE TX-
750 PM CDT THU MAR 26 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR NORTHERN
COOKE COUNTY...

AT 750 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED NEAR MUENSTER...MOVING
EAST AT 20 MPH.

THE TORNADO WILL BE NEAR...
  MUENSTER BY 755 PM CDT...
  LINDSAY BY 820 PM CDT...
  GAINESVILLE AND CALLISBURG BY 830 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

IN ADDITION TO TORNADOES...LARGE HAIL UP TO THE SIZE OF GOLF BALLS 
IS LIKELY WITH THIS STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
THURSDAY EVENING FOR NORTH CENTRAL TEXAS.

&&

LAT...LON 3356 9694 3358 9748 3390 9748 3391 9746
      3384 9745 3383 9739 3389 9731 3388 9726
      3391 9719 3385 9716 3383 9720 3377 9719
      3373 9710 3380 9710 3382 9706 3385 9709
      3385 9702 3394 9700 3395 9694
TIME...MOT...LOC 0050Z 277DEG 18KT 3368 9740

$$


85/NH
000 
WWUS54 KFWD 270058
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
758 PM CDT THU MAR 26 2009

TXC097-270130-
/O.CON.KFWD.TO.W.0011.000000T0000Z-090327T0130Z/
COOKE TX-
758 PM CDT THU MAR 26 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR NORTHERN
COOKE COUNTY...

AT 757 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED NEAR MUENSTER...MOVING
EAST AT 25 MPH.

THE TORNADO WILL BE NEAR...
  LINDSAY BY 815 PM CDT...
  GAINESVILLE BY 825 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

IN ADDITION TO TORNADOES...LARGE HAIL GREATER THAN THE SIZE OF GOLF 
BALLS IS LIKELY WITH THIS STORM.

&&

LAT...LON 3356 9694 3358 9748 3390 9748 3391 9746
      3384 9745 3383 9739 3389 9731 3388 9726
      3391 9719 3385 9716 3383 9720 3377 9719
      3373 9710 3380 9710 3382 9706 3385 9709
      3385 9702 3394 9700 3395 9694
TIME...MOT...LOC 0057Z 269DEG 20KT 3367 9734

$$


85/NH
000 
WWUS54 KFWD 270109
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
809 PM CDT THU MAR 26 2009

TXC097-270130-
/O.CON.KFWD.TO.W.0011.000000T0000Z-090327T0130Z/
COOKE TX-
809 PM CDT THU MAR 26 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR NORTHERN
COOKE COUNTY...

AT 809 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED 5 MILES NORTHEAST OF
MUENSTER...MOVING EAST AT 15 MPH.

THE TORNADO WILL BE NEAR...
  LINDSAY BY 825 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

IN ADDITION TO TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE LIKELY 
WITH THIS STORM.

&&

LAT...LON 3356 9694 3358 9748 3390 9748 3391 9746
      3384 9745 3383 9739 3389 9731 3388 9726
      3391 9719 3385 9716 3383 9720 3377 9719
      3373 9710 3380 9710 3382 9706 3385 9709
      3385 9702 3394 9700 3395 9694
TIME...MOT...LOC 0109Z 253DEG 12KT 3370 9731

$$


85/NH
000 
WWUS54 KFWD 270122
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
822 PM CDT THU MAR 26 2009

TXC097-270130-
/O.CON.KFWD.TO.W.0011.000000T0000Z-090327T0130Z/
COOKE TX-
822 PM CDT THU MAR 26 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR NORTHERN
COOKE COUNTY...

AT 819 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED 5 MILES NORTH OF
LINDSAY...MOVING EAST AT 25 MPH.

ANOTHER SEVERE STORMS IS LOCATED NEAR SAINT JO AND WILL BE MOVING 
INTO COOKE COUNTY IN THE NEXT 10 MINUTES. THIS STORM HAS ALSO BEEN 
SHOWING SIGNS OF ROTATION.

THE TORNADO WILL BE NEAR...
  5 MILES NORTH LINDSAY BY 825 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

IN ADDITION TO TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE LIKELY 
WITH THIS STORM.

&&

LAT...LON 3358 9694 3359 9748 3390 9748 3391 9746
      3384 9745 3383 9739 3389 9731 3388 9726
      3391 9719 3385 9716 3383 9720 3377 9719
      3373 9710 3380 9710 3382 9706 3385 9709
      3385 9702 3394 9700 3395 9694
TIME...MOT...LOC 0119Z 268DEG 20KT 3370 9724

$$


85/NH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Mar 26, 7:06 PM CDT, 34 minutes earlier.

Area forecast discussion, Mar 26, 7:06 PM CDT, 34 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
706 PM CDT THU MAR 26 2009

.UPDATE...
UPDATED TO REMOVE LATE AFTERNOON WORDING IN ZONES AND IMPROVE SKY COVER
IN ACROSS SW HALF OF NORTH TX THROUGH THE EVENING HOURS. ISOLATED SUPERCELLS
HAVE BEEN INITIATING NEAR FINE-LINE TRIPLE POINT JUST E OF SFC LOW BETWEEN
BOWIE AND JACKSBORO...WHICH HAS BETTER SURFACE /LOW-LEVEL CONVERGENCE
DUE TO BACKED ESE FLOW LOCALIZED ACROSS THAT AREA...WITH STRONG/MEAN
ENE FLOW...THOUGH SOME DEVIANT RIGHT MOTION TO STORMS IS POSSIBLE INTO
STRONG SLY INFLOW 20-30 KTS AT 850 MB. FRONT STILL ACROSS S-CENTRAL
OK...SO EXPECT AREAS NORTH OF I-20 CORRIDOR TO BE THE MAIN FOCUS AT
LEAST THROUGH LATE EVENING. WOULD NOT BE SURPRISED IF SPC WANTS A WATCH
ISSUE BETWEEN I-40/I-20 CORRIDOR/RED RIVER VALLEY HERE SOON.

MAY NEED TO TWEAK POPS DOWN IN AN HOUR OR TWO SOUTH OF I-20...AS LARGE-
SCALE SUBSIDENCE BEHIND SE TX/COASTAL COMPLEX MAY BE TOO MUCH TO OVERCOME
FOR CONVECTIVE DEVELOPMENT MOST OF THE NIGHT. STAY TUNED.

05/

&&

.AVIATION...
/00Z TAFS/

DRYLINE JACKSBORO TO BROWNWOOD HAS ENDED ITS PUSH EAST AND HAS
BEGUN RETREATING. CAP PERSISTS...WITH LITTLE CU REMAINING.
CONVECTION HAS BEEN LIMITED TO MONTAGUE COUNTY INVOF SFC LOW. TAF
SITES WILL REMAIN IN HUMID SECTOR...WHERE ST/BR SHOULD RETURN
AROUND 06Z (1 AM CDT). LIFR CIGS AND IFR VSBY WILL PREVAIL UNTIL
WINDS VEER AROUND MIDDAY.

NO CHANGE NEEDED TO TIMING OF WIND SHIFT (AND POTENTIAL NEAR-
BOUNDARY CONVECTION). INITIAL POSTFRONTAL WINDS WILL BE AROUND
270. THEREAFTER...PERFECT PROG WINDS ARE CLOSER TO 300...BUT MOS
GENERALLY 280-290. AGREE WITH CWSU ZFW THAT NW FLOW AT DFW IS
LIKELY...31L/R. WINDS MAY TEMPORARILY REACH 30KTS SUSTAINED WITH
GUSTS IN EXCESS OF 40KTS. STRONG WINDS WILL PERSIST THROUGHOUT
24-30HR EXTENSION OF TAFDFW.

25

&&

.PREV DISCUSSION... /ISSUED 341 PM CDT THU MAR 26 2009/
STRATUS HAS PERSISTED OVER THE EASTERN HALF OF NORTH TEXAS THROUGH
THE MID AFTERNOON HOURS...WHILE CLEARING HAS OCCURRED WEST OF
I-35. SURFACE BASED INSTABILITY HAS INCREASED TO OVER 1500 J/KG
AHEAD OF THE DRY LINE...WITH DIMINISHING INHIBITION AS CONVECTIVE
TEMPS NEAR 80 DEGREES ARE REACHED. IN THE LAST HOUR OR SO CUMULUS
HAS CONGEALED ALONG THE DRY LINE...WHICH STALLED FROM HENRIETTA
TO NEAR MASON. SOME CELLS DEVELOPED...BUT STRUGGLED TO ESTABLISH
THEMSELVES WITHIN STRONG DEEP LAYER SHEAR...AND HAVE SO FAR
DISSIPATED. THIS IS AN INDICATION OF A LACK OF DEEP LAYER FORCING
AND DRY AIR ENTRAINMENT INTO YOUNG UPDRAFTS. WE EXPECT WITH A
COUPLE MORE HOURS OF HEATING...A COUPLE SEVERE SUPERCELLS WILL
DEVELOP ALONG THE DRY LINE. COVERAGE SHOULD BE LOW...ONLY 20-30
PERCENT. PARAMETERS ARE VERY FAVORABLE FOR LARGE HAIL...BUT WIND
AND LOW LEVEL ROTATION WITH SUPERCELLS WEST OF I-35 WILL ALSO BE
POSSIBLE. STORMS THAT DO DEVELOP WILL HAVE TO BECOME ELEVATED
ABOVE STOUT CAP TO SURVIVE IN ENVIRONMENT EAST OF I-35 EARLY THIS
EVENING. MODELS SUGGEST SLUG OF UPPER LEVEL FORCING WILL ARRIVE BY
MID EVENING...AND PRIMARILY INFLUENCE THE NORTHERN ZONES. THIS IS
WHERE NAM/RUC DEVELOP QPF...AND THE HIGHEST POPS WILL BE PLACED
OVER THE NORTHEAST ZONES FOR TONIGHT.

POWERFUL EARLY SPRING UPPER LEVEL LOW WILL CLOSE OFF TOMORROW WITH
BLIZZARD CONDITIONS SPREADING INTO THE TX PANHANDLE. COLD FRONT
WILL RACE SOUTHEAST THROUGH NORTH TEXAS DURING THE AFTERNOON HOURS.
WINDS WILL BE VERY STRONG...WITH GUSTS TO 45 OR 50 MPH POSSIBLE
WITH THE FRONT. AHEAD OF THE COLD FRONT...WILL CONTINUE THE CHANCE
OF SHOWERS AND THUNDERSTORMS...MAINLY OVER THE NORTHERN AND
EASTERN ZONES WHERE BEST MOISTURE/INSTABILITY WILL BE PRESENT.
TEMPERATURES WILL FALL INTO THE 40S BEHIND THE FRONT...WITH LOWS
FRIDAY NIGHT IN THE 30S. PARTIAL THICKNESS VALUES SUPPORT SNOW
WITH WRAP AROUND PRECIP ALONG THE RED RIVER FRIDAY EVENING...BUT
LITTLE MOISTURE IN THE ICE ACTIVATION LAYER MAY KEEP PRECIP ALL
LIQUID. WILL CONTINUE TO INCLUDE RAIN/SNOW MIX ALONG THE RED RIVER
COUNTIES...BUT NO ACCUMULATIONS ARE EXPECTED.

SIDED WITH COLDER PERFECT PROG GUIDANCE FOR TEMPS THIS WEEKEND AS
CLIMO INFLUENCED MAV/MET MOS PROBABLY DO NOT HAVE A HANDLE ON LOW
LEVEL THERMAL PROFILES THIS COLD THIS TIME OF YEAR. HIGH PRESSURE
WILL BUILD INTO NORTH TEXAS SATURDAY NIGHT AND SET THE STAGE FOR
WIDESPREAD FROST...AND ISOLATED AREAS OF FREEZING TEMPERATURES. A
FREEZE OR FROST WOULD PUT ANY TENDER VEGETATION AT RISK.

OTHERWISE...SUNDAY/MONDAY WILL BE NICE WITH RETURN FLOW SETTING UP
AND WARMER TEMPERATURES. A COUPLE SYSTEMS WILL AFFECT THE REGION
NEXT WEEK. THE FIRST WILL BE ON MONDAY NIGHT AND THE SECOND ON
WEDNESDAY AND THURSDAY. THE FIRST SYSTEM WILL HAVE LIMITED
MOISTURE AND WILL KEEP LOW POPS CONFINED TO THE NORTHEAST ZONES.
WILL FAVOR THE ECMWF FOR THE SECOND SYSTEM...WHICH INDICATES A
DRYLINE SET UP WEDNESDAY EVENING...WITH A CHANCE OF RAIN AREAWIDE
WEDNESDAY NIGHT AND THURSDAY AS UPPER LEVEL LOW TRACKS OVER.
TEMPERATURES WILL BE SEASONABLE NEXT WEEK.

TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  58  65  35  52  35 /  30  50  20   5   0
WACO, TX              59  70  37  59  34 /  20  40  10   5   0
PARIS, TX             57  68  35  48  33 /  40  70  50  10   0
DENTON, TX            54  63  33  50  33 /  40  50  30   5   0
MCKINNEY, TX          58  67  35  50  32 /  40  60  30   5   0
DALLAS, TX            60  67  36  52  39 /  30  50  20   5   0
TERRELL, TX           60  69  35  53  34 /  40  60  20   5   0
CORSICANA, TX         59  71  36  57  34 /  30  50  10   5   0
TEMPLE, TX            59  71  38  62  34 /  20  30  10   5   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

25/05
Hazardous weather outlook, Mar 26, 3:47 PM CDT, 3 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
347 PM CDT THU MAR 26 2009

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271215-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
347 PM CDT THU MAR 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT.
THERE IS A CHANCE OF THUNDERSTORMS THROUGH TONIGHT ACROSS MOST OF
NORTH TEXAS...WITH THE GREATEST CHANCES EAST OF THE I-35 CORRIDOR.
SOME STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS
BEING THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THUNDERSTORMS ARE POSSIBLE AGAIN FRIDAY ACROSS ALL OF NORTH TEXAS.
SOME STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS
BEING THE MAIN THREATS. NORTHWEST WINDS BEHIND A COLD FRONT ARE
EXPECTED TO GUST AS HIGH AS 50 MPH ACROSS NORTH TEXAS TOMORROW.

ADDITIONALLY...LIGHT SNOW WILL BE POSSIBLE ALONG THE RED RIVER
FRIDAY NIGHT. NO ACCUMULATION IS EXPECTED.

A WIDESPREAD FROST IS POSSIBLE SATURDAY NIGHT WITH A FEW LOCATIONS
DROPPING BELOW FREEZING.

THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT EAST OF I-35 AND AGAIN
WEDNESDAY ACROSS THE ENTIRE AREA.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE REQUESTED GENERALLY EAST OF
I-35.

13

In the hours before

Local storm report, Mar 26, 6:47 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
647 PM CDT THU MAR 26 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     HAIL             2 N NOCONA              33.81N  97.73W
03/26/2009  E1.25 INCH       MONTAGUE           TX   TRAINED SPOTTER
Local storm report, Mar 26, 6:56 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
656 PM CDT THU MAR 26 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             NOCONA                  33.78N  97.73W
03/26/2009  E0.88 INCH       MONTAGUE           TX   AMATEUR RADIO
Local storm report, Mar 26, 7:04 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
704 PM CDT THU MAR 26 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             5 NE NOCONA             33.83N  97.67W
03/26/2009  E1.00 INCH       MONTAGUE           TX   AMATEUR RADIO
Local storm report, Mar 26, 7:09 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
709 PM CDT THU MAR 26 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             NOCONA                  33.78N  97.73W
03/26/2009  E1.25 INCH       MONTAGUE           TX   TRAINED SPOTTER
Local storm report, Mar 26, 7:12 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
712 PM CDT THU MAR 26 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0711 PM     HAIL             NOCONA                  33.78N  97.73W
03/26/2009  E1.75 INCH       MONTAGUE           TX   AMATEUR RADIO
Local storm report, Mar 26, 7:18 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
718 PM CDT THU MAR 26 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 PM     HAIL             8 E NOCONA              33.78N  97.59W
03/26/2009  E1.75 INCH       MONTAGUE           TX   AMATEUR RADIO

            IN BONITA

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 7:12 PM CDTSevere Thunderstorm WarningFWDCooke, Montague63 min
Mar 26, 7:28 PM CDTSevere Thunderstorm WarningFWDMontague62 min
Mar 26, 8:29 PM CDTTornado WarningFWDCooke61 min
Mar 26, 8:31 PM CDTSevere Thunderstorm WarningFWDMontague14 min
Mar 26, 9:02 PM CDTTornado WarningFWDGrayson58 min
Mar 26, 9:28 PM CDTTornado WarningFWDCooke, Grayson62 min
Mar 26, 9:59 PM CDTTornado WarningFWDGrayson61 min
Mar 26, 10:15 PM CDTSpecial Weather StatementFWDFannin30 min
Mar 26, 10:33 PM CDTSevere Thunderstorm WarningFWDFannin57 min
Mar 27, 9:38 AM CDTWind AdvisoryFWDAnderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more33 hr
Mar 27, 10:29 AM CDTSpecial Weather StatementFWDBell31 min
Mar 27, 10:45 AM CDTSpecial Weather StatementFWDMilam30 min
Mar 27, 11:01 AM CDTSpecial Weather StatementFWDFalls29 min
Mar 27, 11:38 AM CDTSpecial Weather StatementFWDMilam37 min
Mar 27, 11:55 AM CDTSpecial Weather StatementFWDLimestone35 min
Mar 27, 12:09 PM CDTSpecial Weather StatementFWDHill36 min
Mar 27, 12:18 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Limestone, Navarro57 min
Mar 27, 1:00 PM CDTSevere Thunderstorm WarningFWDHenderson, Hunt, Kaufman, Navarro, Rains, Van Zandt46 min
Mar 27, 1:35 PM CDTSpecial Weather StatementFWDRockwall25 min
Mar 27, 1:43 PM CDTSpecial Weather StatementFWDCollin32 min
Mar 27, 2:20 PM CDTSpecial Weather StatementFWDFannin25 min
Mar 27, 3:19 PM CDTFreeze WarningFWDComanche, Cooke, Denton, Eastland, Erath, Grayson and 7 more19 hr
Mar 27, 4:58 PM CDTSpecial Weather StatementFWDHenderson, Van Zandt32 min
Mar 27, 5:09 PM CDTSpecial Weather StatementFWDAnderson36 min
Mar 27, 5:35 PM CDTSpecial Weather StatementFWDAnderson25 min
Mar 27, 6:04 PM CDTSpecial Weather StatementFWDAnderson26 min

Nearby

Tornado Warnings in Texas, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.